# SDR R61A2022120900772

- Difficulty date: November 17, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 83,591 hours, 29,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065849001
- Condition: Gouged
- Location: Frm 82 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - GOUGE ON FR82 @ STRINGER 3L.  REMOVED DAMAGE AREA. FABRICATED AND INSTALLED DOUBLER REPAIR FR82 @ STGR 3L REF. ETD 2022-170-034920 REV.: A.
